A note on the fourth moment of Dirichlet $L$-functions

Volume 141 / 2010

H. M. Bui, D. R. Heath-Brown Acta Arithmetica 141 (2010), 335-344 MSC: Primary 11M06. DOI: 10.4064/aa141-4-3

Authors

  • H. M. BuiMathematical Institute
    University of Oxford
    Oxford, OX1 3LB, UK
    e-mail
  • D. R. Heath-BrownMathematical Institute
    University of Oxford
    Oxford, OX1 3LB, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image